Reference Type | Journal (article/letter/editorial) |
---|
Title | Orthogonal polynomials, asymptotics, and Heun equations |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Chen, Yang | Author |
---|
Filipuk, Galina | Author |
Zhan, Longjun | Author |
Year | 2019 (November 1) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5102102Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772173 | Long-form Identifier | mindat:1:5:5772173:0 |
---|
|
GUID | 0 |
---|
Full Reference | Chen, Yang, Filipuk, Galina, Zhan, Longjun (2019) Orthogonal polynomials, asymptotics, and Heun equations. Journal of Mathematical Physics, 60. 113501pp. doi:10.1063/1.5102102 |
---|
Plain Text | Chen, Yang, Filipuk, Galina, Zhan, Longjun (2019) Orthogonal polynomials, asymptotics, and Heun equations. Journal of Mathematical Physics, 60. 113501pp. doi:10.1063/1.5102102 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.